# SDR C2XA98IA202

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310440001
- Condition: Seized
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J, Y
- Precautionary procedure: K

## Discrepancy

IAH - DURING APPROACH ON FLT 401A, THE PILOT REPORTED THE NR 2 ENGINE SEIZED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
